MathSciNet Relay Station
MathSciNet bibliographic data
MR82953 (18,635b) 10.4X
Wall, H. S. Partially bounded continued fractions. Proc. Amer. Math. Soc. 7 (1956), 1090–1093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement